# SDR UPS06446635

- Difficulty date: March 11, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LT NR 2 DOOR CUTOUT BETWEEN STR 24-25L LWR REVEAL FOUND CRACK, CRACK LENGTH 0.125" TO 0.875".   M/D LT NR 2 DOOR CUTOUT BETWEEN STR 22L TO STR 26L REVEAL, FRAME STRAP HINGE SPLICE AND AFT INNER CHORD ANGLE REPAIRED AS PER HX RS NR R53-10-35471.  THIS REPAIR IS TIME LIMITED FOR 24 MONTHS OR 1500 FLT CYC WHICHEVER COMES FIRST AT THAT TIME A PERMANENT REPAIR IS TO BE INSTALLED.  REF UPS EO NR B747-5310-24078-A.
